# SDR IXXA05SMN01S

- Difficulty date: April 27, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING, L/E INBD STUB WING UPPER SURFACE SCREWS OXIDIZED, XW 257.000.  REMOVED OXIDIZED SCREWS IAW DC-8 SRM 51-3-0 PAGE 1.  INSTALLED NEW SCREWS ON RT L/E INBD STUD WING UPPER SURFACE, XW 257.000 IAW DC-8 SRM 51-3-0 PAGE 1.  TORQUED FASTENERS IAW DC-8 SRM 51-3-1.
